# SDR FDEA200903210981

- Difficulty date: March 21, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 22,079 hours, 11,391 cycles
- Engine: Ge CF680C2A5
- Engine time: 13,211 hours, 7,116 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire Harness
- Part number: 224W9922501
- Part serial: 11875705
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 13,211 hours, 7,116 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AT TOP OF DESCENT NR 2 ENG OIL PRESS INDICATED 0 PSI ON ECAM AND MECHANICAL GAUGE.  SHUT DOWN ENGINE.  WINDMILLED FOR 33 MINUTES INDICATING 0 OIL PRESSURE OIL TEMPS MATCHED PRIOR TO SHUTDOWN.  REMOVED AND REPLACED NR 2 ENG OIL PRESSURE HARNESS (224W9722) IAW MM 71-52-01-4.  OPS CHECKS GOOD ON ENG RUN IAW JRH.  BOTH NR 1 AND NR 2 ENG OIL PARAMETERS WERE 30 PSI AT IDLE.  OK FOR SERVICE.
